# SDR ANCF2014011000182

- Difficulty date: February 27, 2014
- Submitted: March 3, 2014
- Operation: Air carrier
- Aircraft: N519AV
- Make and model: Airbus A319-115
- Aircraft serial: 5119
- Aircraft time: 6,386 hours, 3,189 cycles
- Engine: Cfmint CFM565B7
- Engine time: 6,386 hours, 3,189 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Condition: Malfunctioned
- Location: Fuel System
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FUEL CTR TANK PUMP NR 2 INOPERATIVE ON DMI & CTR TANK PUMP NR 1 NO FEED, IAW WITH CREW INFORMATION.  LANDING AT 04:11 HCOL, 09:11 GMT, 27 FEB 2014.  DUE BOG LOCAL AREA FLYING PROCEDURES TO AVOID OVERWEIGHT LANDING CONDITION. PENDING TSM & PUMP NR 2 REPLACEMENT.  IAW AMM 28-21-08 P0018 SHEET 1 CIRCUIT CHECK WAS PERFORMED & AMM 28-18-00-710-801 OPERATIONAL CHECK OF THE CTR TANK FUEL PUMP NR 2 WAS PERFORMED, OPERATIONS WAS PERFORMED & OK.
